# SDR DLM88020139

- Difficulty date: February 4, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 37,925 hours, 31,700 cycles
- Engine time: 10,492 hours, 16,957 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THERE WAS A SLOW LOSS OF HYDRAULIC FLUID OF THE LEFT SYSTEM QUANTITY EN ROUTE.  LEFT HYDRAULIC SYSTEM QUANTITY SHOWED 3 QUARTS ON LANDING AND TAXI IN.  TIGHTENED PRESSURE LINE FOR LT THRUST REVERSER AT CONTROL VALVE.
